| Catalog Number |
SSLP-220 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: capsular contracture baker grade unknown, rupture, pain, visibility/palpability.
Event or Problem Description
Patient reported "pain" and "elongated and twisted".Patient later, reported implant rupture, capsular contracture and other devise malfunction.This relates to the left side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.6.
Event or Problem Description